# SDR AUS20011195

- Difficulty date: November 10, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Condition: Sheared
- Location: Fuselage Main, F
- Component: Fuselage Main, F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FRAME 29 RH SIDE HILOK FASTENER SHEARED IN AREA ADJACENT TO STRINGER NO11.
